![]() |
名称 | The Beilinson complex and canonical rings of irregular surfaces |
| 索引号 | O187/E20076 | |
| 分类号 | O187 O187(代数几何) O18(几何-拓扑) O1(数学) O(数理科学和化学) |
|
| 作者 | Canonaco、 Alberto、 1973-、 | |
| 出版社 | Providence, R.I. : American Mathematical Society, 2006. | |
| ISBN | 9780821841938 | |
| 页数 | vii, 99 p. ; 26 cm. | |
| 价格 | ||
| 标签 | ||
| 简介 | ||
| 注解 | "Volume 183, number 862 (second of 4 numbers)." 附註 Includes bibliographical references (p. 95-96) and index. | |











粤公网安备 44030602003680号